# SDR HALA2010102600495

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 31,204 hours, 5,846 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - BOTH LT & RT PACK SWITCHES HAD TO BE TURNED OFF THEN BACK ON MORE THAN ONCE TO GET THE PACK OFF LIGHTS TO EXTINGUISH (EICAS MESSAGE WAS THE SAME THEY FOLLOWED THE PACK OFF LIGHTS.  ACCOMPLISHED BITE LT & RT PACK TEMP CONTROLLER & AIR SUPPLY MODULE IAW AMM21-51-00 NO FAULTS NOTED OK TO CONTINUE SERVICE.
